Dr. Thomas Rosy

  • PDF

Ph.D. Mathematics, University of Madras (2002)
M.Phil, Mathematics, University of Madras (1990)
M.Sc. Mathematics, University of Madras (1989)

Brief Profile

Ms. Thomas Rosy joined the Department of Mathematics as a faculty in 1990. She completed her doctoral studies on Complex Analysis from the University of Madras in 2002. She has authoured and co-authoured research papers which are published in National and International journals of repute. She has also presented papers in National and International Conferences. She had served as Secretary of an International Forum, Forum de’ Analystes from 2002 to 2007. She is the co-authour of the Higher Secondary Mathematics text book of the Government of Tamilnadu and is a reviewer of the journal International Review of pure and applied Mathematics.

Areas of Research Interests

Univalent and Harmonic Functions

Research Publications  

  • "Classes of Convex Functions", International Journal of Mathematical Analysis, Vol. 23, No. 12, (2000), 819 – 825 (with B.A. Stephen, K.G.Subramanian and H. Silverman).
  • "On Fixed co-efficient for a class of Functions Starlike with respect to Symmetric Points", Proceedings of the International Conference and its Applications, Allied Publishers, Chennai, (2000) (with K.G. Subramanian and T.V. Sudharsan ).
  • "Goodman Type Harmonic Univalent Functions", Kyngpook Mathematical Journal, 41 (1), (2001), 45- 54 (with B.A. Stephen, K.G. Subramanian and Jay. M. Jahangiri).
  • "Subclasses of Harmonic Starlike Functions", Journal of Analysis, 9, (2001), 99-108 (with B.A. Stephen, K.G. Subramanian and H. Silverman).
  • "Goodman Type Harmonic Convex Functions", Journal of Natural Geometry, 21 (1 – 2),(2002), 39 - 50 (with B.A. Stephen, K.G. Subramanian and Jay. M. Jahangiri).
  • "A class of Harmonic Meromorphic Functions", Tamkang Journal, vol. 33, No. 1, Spring , (2002), 5-9.(with B.A. Stephen, K.G. Subramanian and Jay. M. Jahangiri).
  • "Neighbourhoods of Subclasses of Noshiro-type Analytic Functions with Negative Coefficients", Acta Ciencia Indica, Vol. 28, (2002) 141-143,(with K.G. Subramanian).
  • "Multivalent Meromorphic Harmonic Functions with Missing coefficients", Far East Journal of Mathematical Sciences (FJMS), 7 (1), (2002), 33-44, (with G. Murugusundaramoorthy and K. Vijaya)
  • "Certain Classes of Multivalent Harmonic Convex Functions", Ganitha Journal, Vol. 54, (2003). 131-138, (with G. Murugusundaramoorthy and K. Vijaya)
  • "Neighbourhoods and partial Sums of Ruscheweyh Derivatives", Journal of Inequalities in Pure and Applied Mathematics, Vol. 4, (2003), (with K.G. Subramanian and G. Murugusundaramoorthy).
  • "Certain Classes of p-valent Functions based on an Operator on Hilbert Spaces", (2003) (with K.G. Subramanian and S.B. Joshi), Ganitha Sandesh.
  • "Contractions of Subclasses of Harmonic Univalent Functions", Tamsui Oxford Journal of Mathematical Sciences, 20 (2), (2004), 161 – 173, (with G. Murugusundaramoorthy and K. Vijaya).
  • "Application of Fractional Calculus to Uniformly Convex Functions", Far East Journal of Mathematical Sciences (FJMS), Vol. 15 (2), (2004), pp 231 – 242, (with G. Murugusundaramoorthy).
  • "Fractional Calculus and its Applications to α – Uniformly Starlike Functions" Far East Journal of Mathematical Sciences (FJMS), Vol 19 (1), 2005, 57 – 70, (with G. Murugusundaramoorthy).
  • "On Certain classes of Harmonic Univalent Functions based on Salegean operator", The Australian Journal of Mathematical Analysis and Applications, Vol 2, Issue 1 pp 1 – 8, 2005, (with G. Murugusundaramoorthy and B.A. Stephen).
  • "A Subclass of Uniformly Convex Functions Associated with Certain Fractional Calculus operators", Inequalities in Pure and Applied Mathematics, Vol 6, Issue 3 (2005), Art 86, 1 – 10, (with G. Murugusundaramoorthy and Maslina Darus).
  • "Certain Subclasses of Analytic functions defined by Fractional Derivative order", JIPM, Vol. 6 Issue 3,art 86. (2005) pp 1-10, (with G. Murugusundaramoorthy and Maslinadarus)
  • "Applications of Fractional Calculus derivative to class of uniformly convex functions", FJMS (2005), (with G. Murugusundaramoorthy).
  • "On Contraction of Certain Subclass of Harmonic Univalent Functions", Vol 57, No. 1, Ganitha (2006), 21 – 31, (with G. Murugusundaramoorthy and B.A. Stephen).
  • "On the Feketo Szego Problem for some Subclasses of Analytic Functions defined by Convolution", Proceedings of The Pakistan Academy, (2007), (with G. Murugusundaramoorthy and S. Kavitha).
  • "Carlson – Shaffer Operator and their Applications to certain Subclass of Uniformly Convex Functions", Journal of General Mathematics, (2007), (with G. Murugusundaramoorthy and Muthuagai).
  • "Certain Subclasses of Analytic functions with Complex order", Advanced Inequalities in Series, Narosa Publ. (2007), (with G.Murugusundaramoorthy).


E-mail: thomas_rosy@hotmail.com

You are here: Departments Aided Stream Mathematics